# SDR GTIA2021060735790

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 7,967 hours, 3,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, L2, R1, R2 DOOR ASSIST BOTTLE REQUIRED SERVICING-SERVICED L1, L2, R1, R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
